| Catalog Number |
100/199/090J |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there is a cuff air leakage.The event occurred during patient use/administration at facility.There was no reported patient harm/adverse event.
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
D4 - catalog #; correction.H3 and h6.Codes: updated.One used device was received, and no damage or anomalies were observed.It was observed that the cuff inflated, however it deflated.The cuff was inflated again and put in a water bath.A leak was observed to be coming between the base of the cuff and the main tube.The complaint of air leakage was confirmed.The probable cause is due to insufficient solvent coverage application during assembly.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.